# SDR DALA2023082907043

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,487 hours, 44,101 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 CORROSION ON WEB STA 1681.8 LBL 24, LBL 40 AND LBL 50 AT PASSENGER FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00678: WEB STA 1681.8 LBL 24, LBL 40 AND LBL 50 AT PASSENGER FLOOR STRUCTURE WAS REPAIRED PER B757-200 SRM 53-60-51. (2940481)
